Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Skin burn and rash by use of ointment

i used the ichthammol ointment and it burn my skin and now have a rash . There is a burning sensation under my arms where i applied the ointment. Is there anything I can buy over the counter to help with the burning. I put vaseline under my arms to keep from sticking it helps but now with the burns from the oil. The skin did peel where the ointment was and rash is there near the other boil .
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Helath Care magic.

Ichthammol is used in many a skin conditions. But it has an irritant action onskin which may result in rash. The rash is transient and often sel limiting.

As you are experiencing more burning sensation , you can use Lacto calamine alone or in combination with liquid paraffin or dimenhydrinate. These would definitely help you.

These preparations are non sticky ( unlike vaseline) and are available as over the counter.

Hope you recover soon
Take Care

Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor